# SDR DALA2022101406643

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2450675) DURING INSPECTION FOUND DENT ON CARGO DOOR 19" FROM AFT EDGE. EXTERNAL SKIN OF FWD CARGO DOOR WAS REPLACED PER B737-900ER SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
